# SDR DALA13069710659

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 72,987 hours, 33,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD BIN 20ABC, 29DEF & 31ABC INOPERATIVE.  ATTACHED LIGHT ASSY TO PANEL AND REPLACED THREE BULBS, OPS CHECKED GOOD.
